# SDR CALA9900444

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D306XX
- Condition: Worn
- Location: R2 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE RETAINING PIN STRING WORN.  REPLACED SLIDE PACK RETAINING STRING PER AIR CRUISERS COMPANY SLIDE FOLDING PROCEDURE MM P-11883.
